# SDR FDEA202011032903

- Difficulty date: November 3, 2020
- Submitted: November 19, 2020
- Operation: Air carrier
- Aircraft: N550FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46521
- Aircraft time: 93,053 hours, 38,862 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AJC7060
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE, RT SIDE STA 2163 LONG 33 NUTPLATE HOLE CORRODED OUT OF LIMITS.  CONFIRMED WITH NDT.  COMPLIED WITH FUSELAGE SKIN REPAIR, PER MD-10 SRM 53-20-00 PG 197-205 FIG 22.
